Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lie algebras associated with generalized Cartan matrices


Author: R. V. Moody
Journal: Bull. Amer. Math. Soc. 73 (1967), 217-221
MathSciNet review: 0207783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. M. Coxeter, Regular polytopes, Second edition, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1963. MR 0151873
  • 2. H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 14, Springer-Verlag, Berlin-Göttingen-New York, 1965. MR 0174618
  • 3. Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793
  • 4. Jean-Pierre Serre, Algèbres de Lie semi-simples complexes, W. A. Benjamin, inc., New York-Amsterdam, 1966 (French). MR 0215886


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11688-4